Korean J. Math.  Vol 28, No 3 (2020)  pp.525-537
DOI: https://doi.org/10.11568/kjm.2020.28.3.525

Duotrigintic functional equation and its stability in Banach spaces

Antony Raj Aruldass, Divyakumari Pachaiyappan, Jung-Rye Lee

Abstract


In this paper, we  introduce a duotrigintic functional equation. Furthermore, we  study the Hyers-Ulam stability of a duotrigintic functional equation in Banach spaces by using the direct method.


Keywords


Hyers-Ulam stability; Banach space; duotrigintic functional equation; direct method.

Subject classification

39B52, 32B72, 32B82.

Sponsor(s)



Full Text:

PDF

References


T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64–66. (Google Scholar)

M. Arunkumar, A. Bodaghi, J. M. Rassias and E. Sathiya, The general solution and approximations of a decic type functional equation in various normed spaces, J. Chungcheong Math. Soc. 29 (2016), 287–328. (Google Scholar)

A. Bodaghi, Stability of a mixed type additive and quartic function equation, Filomat 28 (2014), 1629–1640. (Google Scholar)

A. Bodaghi, S. M. Moosavi and H. Rahimi, The generalized cubic functional equation and the stability of cubic Jordan ∗-derivations, Ann. Univ. Ferrara Sez. VII Sci. Mat. 59 (2013), 235–250. (Google Scholar)

A. Bodaghi, C. Park and J. M. Rassias, Fundamental stabilities of the nonic func- tional equation in intuitionistic fuzzy normed spaces, Commun. Korean Math. Soc. 31 (2016), 729–743. (Google Scholar)

P. Gaˆvruta, A generalization of the Hyers-Ulam-Rassias stability of approxi- mately additive mappings, J. Math. Anal. Appl. 184 (1994), 431–436. (Google Scholar)

D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. 27 (1941), 222–224. (Google Scholar)

K. Jun and H. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), 867–878. (Google Scholar)

P. Narasimman, Solution and stability of a generalized K-additive functional equation, J. Interdisciplinary Math. 21 (2018), 171–184. (Google Scholar)

P. Narasimman and R. Amuda, A new method to modelling the additive func- tional equations, Appl. Math. Inf. Sci. 10 (2016), no. 3, 1047–1051. (Google Scholar)

P. Narasimman and R. Amuda, Stability of an additive functional equation and its application in digital logic circuits, Math. Sci. Lett. 5 (2016), no. 2, 153–159. (Google Scholar)

M. Nazarianpoor, J. M. Rassias and Gh. Sadeghi, Stability and nonstability of octadecic functional equation in multi-normed spaces, Arabian J. Math. 7 (2018), no. 3, 219–228. (Google Scholar)

M. Nazarianpoor, J. M. Rassias and Gh. Sadeghi, Solution and stability of quat- tuorvigintic functional equation in intuitionistic fuzzy normed spaces, Iranian J. Fuzzy Syst. 15 (2018), no.4, 13–30. (Google Scholar)

C. Park, M. Ramdoss, A. R. Aruldass, Stability of trigintic functional equation in multi-Banach spaces: A fixed point approach, Korean J. Math. 26 (2018), 615–628. (Google Scholar)

M. Ramdoss and A. R. Aruldass, General solution and Hyers-Ulam stability of duotrigintic functional equation in multi-Banach spaces, G. A. Anastassiou and J. M. Rassais (ed.), Frontiers Funct. Equ. Anal. Inequal. Springer, New York, 2019, pp. 125–141. (Google Scholar)

M. Ramdoss, A. Bodaghi and A. R. Aruldass, General solution and Ulam-Hyers stability of viginti functional equations in multi-Banach spaces, J. Chungcheong Math. Soc. 31, (2018), 199–230. (Google Scholar)

M. Ramdoss and P. Divyakumari, Modular stability of the generalized quadratic functional equation, J. Emerging Tech. Innov. Research 5 (2018), no. 9, 315–317. (Google Scholar)

M. Ramdoss and P. Divyakumari, Orthogonal modular stability of radical cubic functional equation, Int. J. Sci. Research Math. Stat. Sci. 6 (2019), no. 1, 237–240. (Google Scholar)

M. Ramdoss and P. Divyakumari, Stability of radical quartic functional equation, J. Appl. Sci. Comput. 6 (2019), no. 3, 1035–1038. (Google Scholar)

M. Ramdoss and P. Divyakumari, Orthogonal modular stability of radical quinticf unctional equation, J. Appl. Sci. Comput. 6 (2019), no. 1, 2760–2763. (Google Scholar)

M. Ramdoss, S. Pinelas and A. R. Aruldass, General solution and a fixed point approach to the Ulam-Hyers stability of viginti duo functional equation in multi-Banach spaces, IOSR J. Math. 13 (2017), no. 4, 48–59. (Google Scholar)

J. M. Rassias, M. Arunkumar, E. Sathya and T. Namachivayam, Various generalized Ulam-Hyers stabilities of a nonic functional equations, Tbilisi Math. J. 9 (2016), no. 1, 159–196. (Google Scholar)

J. M. Rassias and M. Eslamian, Fixed points and stability of nonic functional equation in quasi-β-normed spaces, Cont. Anal. Appl. Math. 3, (2015), 293–309. (Google Scholar)

M. Ramdoss, S. Pinelas and A. R. Aruldass, Ulam-Hyers stability of hexadecic functional equations in multi-Banach spaces, Anal. bf 37 (2017), no. 4, 185–197. (Google Scholar)

J. M. Rassias, H. Dutta and P. Narasimman, Stability of general A-quartic functional equations in non-Archimedean intuitionistic fuzzy normed spaces, Proc. Jangjeon Math. Soc. 22 2019, 281–290. (Google Scholar)

J. M. Rassias, M. Ramdoss and A. R. Aruldass, Stability of octavigintic functional equation in multi-Banach spaces: A fixed point approach (preprint). (Google Scholar)

J. M. Rassias, M. Ramdoss, M. J. Rassias and A. R. Aruldass, General solution, stability and non-stability of quattuorvigintic functional equation in multi-Banach spaces, Int. J. Math. Appl. 5 (2017), 181–194. (Google Scholar)

J. M. Rassias, M. Ramdoss, M. J. Rassias, V. Vithya and A. R. Aruldass, General solution and stability of quattuorvigintic functional equation in matrix normed (Google Scholar)

spaces, Tbilisi Math. J. 11 (2018), no. 2, 97–109. (Google Scholar)

Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc. 72 (1978), 297–300. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr